# SDR MASA98204

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK INSPECTION, MAINTENANCE PERSONNEL FOUND THE NR 2 CABIN OVERHEAD EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.  (M)
